MAUDE Adverse Event Report: DENTSPLY LLC CAVITRON SELECT SPS G124 GENERATOR(DNA); SCALER, ULTRASONIC

DENTSPLY LLC CAVITRON SELECT SPS G124 GENERATOR(DNA); SCALER, ULTRASONIC
Catalog Number 81324
Medical Device Problem Code Restricted Flow rate (1248)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
While using a cavitron g124 generator they allege that they have low water flow and the handpiece is getting hot, no injury resulted.
 
Additional Manufacturer Narrative
There has been a previous report received where lack of water flow has caused an overheating insert.Since an overheating insert could necessitate medical/surgical intervention to preclude permanent damage to a body structure or permanent impairment of a body function, this malfunction would be likely to cause/contribute to a serious injury should it recur.As such, this event meets the criteria for reportability per 21 cfr part 803.The device is available for evaluation, though has not been returned as of this report.Evaluation results will be submitted as they become available.
 
Additional Manufacturer Narrative
01/21/26 evaluation tech: (b)(4).Emv hp; cable, conn/gun cable open.Blockage in the handpiece cable causing restricted water flow.Debris buildup in the water filter.Cabinet is discolored.Shorted g123 harness wire.Pump not holding air pressure.Will replace damaged/worn components and recalibrate unit to factory specs upon estimate approval.No water hose, handpiece, power cord, power supply received for evaluation.Hpc-04150, st-n/a.Dhr review is not required because the product was returned for evaluation, and the described failure mode is a known hazard.

Brand Name
CAVITRON SELECT SPS G124 GENERATOR(DNA)
Common Device Name
SCALER, ULTRASONIC
Manufacturer (Section D)
DENTSPLY LLC
1301 smile way
york PA 17404
Manufacturer (Section G)
DENTSPLY LLC
1301 smile way
york PA 17404
Manufacturer Contact
dan eagar
221 w. philadelphia st.
york, PA 17401
7178494593
MDR Report Key24056743
Report Number2424472-2026-00003
Device Sequence Number21337856
Product Code ELC
UDI-Device IdentifierD003813021
UDI-PublicD003813021
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K970123
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Dentist
Type of Report Initial,Followup
Report Date (Section B) 01/30/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number81324
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 01/08/2026
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date01/13/2026
Supplement Report FDA Received Date01/30/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown